Alert archive / California / Small Craft Advisories in 2012

Small Craft Advisory 186, NWS San Francisco Bay Area, CA

December 11, 2012

NWS San Francisco Bay Area, CA issued this small craft advisory at Dec 11, 2012, 3:13 AM PST. It took effect at Dec 11, 2012, 9:00 PM PST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Dec 11, 2012, 3:13 AM PST (11:13 UTC)
In effect from
Dec 11, 2012, 9:00 PM PST
Expired
Dec 12, 2012, 8:40 AM PST
In force
12 hr
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted, in the capitals the NWS used until 2016.

995 
WHUS76 KMTR 111113
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
313 AM PST TUE DEC 11 2012

PZZ570-111915-
/O.NEW.KMTR.SC.Y.0186.121212T0500Z-121212T1700Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
313 AM PST TUE DEC 11 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 AM
PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO
9 AM PST WEDNESDAY. 

* WINDS: GUSTY NORTHWEST WINDS OF 15 TO 25 KT EXPECTED OVER THE
  NORTHERN OUTER WATERS TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-111915-
/O.NEW.KMTR.SC.Y.0186.121212T0800Z-121212T1700Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
313 AM PST TUE DEC 11 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
PST WEDNESDAY. 

* WINDS: GUSTY NORTHWEST WINDS OF 15 TO 25 KT EXPECTED OVER THE
  SOUTHERN OUTER WATERS LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$





VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA
5 follow-up statements
952 
WHUS76 KMTR 111638
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
838 AM PST TUE DEC 11 2012

PZZ570-120045-
/O.CON.KMTR.SC.Y.0186.121212T0500Z-121212T1700Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
838 AM PST TUE DEC 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 9 AM PST WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 9 AM PST WEDNESDAY. 

* WINDS: GUSTY NORTHWEST WINDS OF 15 TO 25 KT EXPECTED OVER THE 
  NORTHERN OUTER WATERS TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-120045-
/O.CON.KMTR.SC.Y.0186.121212T0800Z-121212T1700Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
838 AM PST TUE DEC 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 9 AM PST WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
9 AM PST WEDNESDAY. 

* WINDS: GUSTY NORTHWEST WINDS OF 15 TO 25 KT EXPECTED OVER THE 
  SOUTHERN OUTER WATERS LATE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$





VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA
725 
WHUS76 KMTR 112224
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
224 PM PST TUE DEC 11 2012

PZZ540-120630-
/O.EXA.KMTR.SC.Y.0186.121212T0800Z-121212T1700Z/
POINT ARENA TO POINT REYES TO 10 NM-
224 PM PST TUE DEC 11 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
PST WEDNESDAY. 

* WINDS: GUSTY NORTHWEST WINDS OF 15 TO 25 KT EXPECTED OVER THE
  REGION LATE TONIGHT INTO EARLY WEDNESDAY MORNING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ570-120630-
/O.CON.KMTR.SC.Y.0186.121212T0500Z-121212T1700Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
224 PM PST TUE DEC 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 9 AM PST WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 9 AM PST WEDNESDAY. 

* WINDS: GUSTY NORTHWEST WINDS OF 15 TO 25 KT EXPECTED OVER THE 
  NORTHERN OUTER WATERS TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-120630-
/O.CON.KMTR.SC.Y.0186.121212T0800Z-121212T1700Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
224 PM PST TUE DEC 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 9 AM PST WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
9 AM PST WEDNESDAY. 

* WINDS: GUSTY NORTHWEST WINDS OF 15 TO 25 KT EXPECTED OVER THE 
  SOUTHERN OUTER WATERS LATE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$





VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA
247 
WHUS76 KMTR 120430
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
830 PM PST TUE DEC 11 2012

PZZ570-121230-
/O.CON.KMTR.SC.Y.0186.121212T0500Z-121212T1700Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
830 PM PST TUE DEC 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST
WEDNESDAY. 

* WINDS: GUSTY NORTHWEST WINDS OF 15 TO 25 KT EXPECTED OVER THE 
  NORTHERN OUTER WATERS TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-121230-
/O.CON.KMTR.SC.Y.0186.121212T0800Z-121212T1700Z/
POINT ARENA TO POINT REYES TO 10 NM-
830 PM PST TUE DEC 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 9 AM PST WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
9 AM PST WEDNESDAY. 

* WINDS: GUSTY NORTHWEST WINDS OF 15 TO 25 KT EXPECTED OVER THE 
  REGION LATE TONIGHT INTO EARLY WEDNESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-121230-
/O.CON.KMTR.SC.Y.0186.121212T0800Z-121212T1700Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
830 PM PST TUE DEC 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 9 AM PST WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
9 AM PST WEDNESDAY. 

* WINDS: GUSTY NORTHWEST WINDS OF 15 TO 25 KT EXPECTED OVER THE 
  SOUTHERN OUTER WATERS LATE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$





VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA
466 
WHUS76 KMTR 121007
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
207 AM PST WED DEC 12 2012

PZZ540-121115-
/O.CAN.KMTR.SC.Y.0186.000000T0000Z-121212T1700Z/
POINT ARENA TO POINT REYES TO 10 NM-
207 AM PST WED DEC 12 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

* WINDS: NORTHERLY WINDS WILL REMAIN BETWEEN 10 AND 20 KT THROUGH
  THIS AFTERNOON.

$$

PZZ570-121815-
/O.EXT.KMTR.SC.Y.0186.000000T0000Z-121212T2300Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
207 AM PST WED DEC 12 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON. 

* WINDS: GUSTY NORTHWEST WINDS OF 15 TO 25 KT EXPECTED OVER THE 
  NORTHERN OUTER WATERS THROUGH MUCH OF THE DAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-121700-
/O.CON.KMTR.SC.Y.0186.000000T0000Z-121212T1700Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
207 AM PST WED DEC 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS
MORNING. 

* WINDS: GUSTY NORTHWEST WINDS OF 15 TO 25 KT EXPECTED OVER THE
  SOUTHERN OUTER WATERS THROUGH AT LEAST THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$





VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA
218 
WHUS76 KMTR 121640
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
840 AM PST WED DEC 12 2012



PZZ570-121745-
/O.CAN.KMTR.SC.Y.0186.000000T0000Z-121212T2300Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
840 AM PST WED DEC 12 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE
SMALL CRAFT ADVISORY. 



$$

PZZ575-121745-
/O.CAN.KMTR.SC.Y.0186.000000T0000Z-121212T1700Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
840 AM PST WED DEC 12 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE
SMALL CRAFT ADVISORY. 



$$





VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Dec 10, 10:04 PM PST, 5 hours 9 minutes earlier.

Area forecast discussion, Dec 10, 10:04 PM PST, 5 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1004 PM PST MON DEC 10 2012

.DISCUSSION...AS OF 8:58 PM PST MONDAY...UNDER OFFSHORE WIND FLOW
THE AREA SAW SOME RECORD WARMTH THIS AFTERNOON. OAKLAND AIRPORT
REACHED 71 DEGREES AND MOFFETT FIELD REACHD 69 DEGREES TYING
RECORDS FOR THE DATE BACK IN 1958. 72 AT DOWNTOWN OAKLAND BROKE
THE OLD RECORD OF 68 BACK IN 2005 BUT RECORD DATA FOR THE DOWNTOWN
OAKLAND SITE ONLY GOES BACK INTO THE EARLY 1970S. THE RECORD
WARMTH WILL BE A DISTANT MEMORY BY LATER IN THE WEEK.

OFFSHORE FLOW IS STILL IN PLACE BUT WILL SLOWLY TURN TO ONSHORE BY
TUESDAY MORNING. THIS WILL USHER IN COOLER TEMPERATURES AND RESULT
IN ABOUT 4-8 DEGREES OF COOLING BY TUESDAY AFTERNOON. THE INCOMING
COLD FRONT IS STILL ON TRACK TO BRING SHOWERS INTO THE NORTH BAY
AS EARLY AS TUESDAY EVENING. THE NAM MODEL REMAINS THE SLOWEST AND
DRIEST BUT IS TRENDING TOWARDS THE GFS SOLUTIONS IN TERMS OF
SPEED. THE FEATURE THAT WE'LL BE WATCHING IS STILL WELL TO OUR
NORTH AROUND 48N/140W BUT A WELL DEFINED SHORTWAVE NOTED ON WATER
VAPOR WILL ALLOW THE RIDGE OUT NEAR 35N/140W TO BUCKLE AS THE
SURFACE COLD FRONT RACES TOWARDS THE PACIFIC NW AND NORTHERN
CALIFORNIA COAST. WILL BE INTERSTING TO SEE FINAL QPF VERIFICATION
BY WEDS AFTERNOON AS THE NAM INSISTS ON AMOUNTS OF 0.10 OR LESS
FOR MOST OF THE REGION. STILL THINK THIS IS TOO DRY AND THE WETTER
GFS SOLUTIONS WITH LOCALIZED 0.25-0.50 SHOULD BE REALIZED IN
HEAVIER SHOWERS FOR THE HILL SITES WITH TENTH OF AN INCH AMOUNTS
FOR PLACES LIKE LIVERMORE AND KING CITY. DID NOTICE THE MODEL
CROSS SECTIONS SHOW ALMOST NO MOISTURE ABOVE 700 MB DURING THE
FRONTAL PASSAGE AND PERIOD OF STRONGEST FORCING.

GOOD NEWS WITH FASTER TIMING IS THAT THE BULK OF THE STEADY AND
HEAVIER RAIN NOW LOOKS TO FALL DURING THE LATE EVENING HOURS IN
THE NORTH BAY AND OVERNIGHT HOURS FOR THE BAY AREA...EVEN EXITING
THE MONTEREY BAY REGION BY 15Z WEDS. THIS SHOULD BE MORE FAVORABLE
IN TERMS OF IMPACTS ON THE COMMUTE.

NOW EXPECTING PLENTY OF SUNSHINE BREAKS DURING THE DAY WEDS BUT
WITH SHOWERS MOST FOCUSED OVER THE HILLS DURING THE AFTERNOON
HOURS. SNOW LEVELS TO AROUND 3500 FEET WITH SMALL HAIL/GRAUPEL
POSSIBLE AS WELL DUE TO CONVECTIVE CELLS.

ONE OF THE COLDER NIGHTS OF THE WINTER SO FAR LOOKS TO SET UP WEDS
NIGHT INTO THURSDAY MORNING BUT NOT TOO CONCERNED ABOUT WIDESPREAD
FRONT AND FREEZE POTENTIAL. BOUNDARY LAYER MAY BE TOO MOIST AND
LACK OF INVERSION WILL KEEP THINGS FAIRLY WELL MIXED. USUALLY THE
COLDEST NIGHTS OCCUR UNDER LIGHT WARM ADVECTION AND IDEAL
RADIATIIONAL COOLING.

LONG RANGE FORECAST REMAINS PERPLEXING WITH EURO SHOWING A WEAK
SYSTEM FRIDAY AND A MUCH STRONGER SYSTEM BY SUNDAY. THE GFS AND
GEM ARE MORE IN LINE WITH DRIER AND WEAKER SOLUTIONS. WILL BE
REALLY INTERESTING TO SEE IF TONIGHTS ECMWF STAYS BULLISH WITH THE
SUNDAY SYSTEM...IF SO THE POPS WILL LIKELY NEED TO BE ADJUSTED UPWARDS.

&&

.AVIATION...AS OF 9:55 PM PST MONDAY...VFR WILL CONTINUE TONIGHT WITH
EXCEPTION OF PATCHY FOG IN THE VALLEYS. WINDS WILL BE LIGHT.

VICINITY OF KSFO...VFR WILL PREVAIL TONIGHT UNTIL 12Z WHEN TEMPO MVFR
CIGS ARE FORECAST.

KSFO BRIDGE APPROACH...SIMILAR TO KSFO.

MONTEREY BAY AREA TERMINALS...VFR WILL PREVAIL TONIGHT.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .TNGT...NONE.

PUBLIC FORECAST: RWW
AVIATION/MARINE: CANEPA

VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA
Hazardous weather outlook, Dec 10, 1:20 PM PST, 13 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
120 PM PST MON DEC 10 2012

CAZ006-505>513-516>518-528>530-111300-
SAN FRANCISCO-
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS-
SAN FRANCISCO BAY SHORELINE-SAN FRANCISCO PENINSULA COAST-
EAST BAY INTERIOR VALLEYS-EAST BAY HILLS AND DIABLO RANGE-
SANTA CRUZ MOUNTAINS-SANTA CLARA VALLEY...INCLUDING SAN JOSE-
SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO-
SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST-
MOUNTAINS OF SAN BENITO AND INTERIOR MONTEREY COUNTY INCLUDING
PINNACLES NATIONAL MONUMENT-
NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY-
NORTHERN MONTEREY BAY-SOUTHERN MONTEREY BAY AND BIG SUR COAST-
120 PM PST MON DEC 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SAN FRANCISCO BAY AREA AND
MONTEREY BAY AREA.

.DAY ONE...MONDAY AFTERNOON AND MONDAY NIGHT

EXPECT ANOTHER COOL NIGHT WITH SOME FOG OVER THE NORTH AND EAST BAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

RAIN WILL RETURN TUESDAY NIGHT THROUGH WEDNESDAY WITH AMOUNTS OF
LESS THAN HALF AN INCH FORECAST. BY WEDNESDAY NIGHT COLDER AIR
WILL MOVE ACROSS OUR AREA AND DROP TEMPERATURES INTO THE 30S IN
MANY SPOTS. FROST ADVISORIES ARE LIKELY FOR PARTS OF OUR AREA.
SNOW SHOWERS MAY ALSO FALL AND HAVE MINOR ACCUMULATIONS AT
LOCATIONS ABOUT 3500 FEET. SHOWERS WILL END BY THURSDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS PER STANDARD OPERATING PROCEDURES.

BELL

Nearby

Small Craft Advisories in California, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.